# SDR 97ZZZX1625

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N9066U
- Make and model: Boeing 737222
- Aircraft serial: 19947
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE
- Condition: Leaking
- Location: Flap Drive
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT, A-SYSTEM HYDRAULICS WAS LOST.  UPON LANDING, FOUND THE FLAP DRIVE MOTOR LEAKING AT MOUNT SURFACE.  UPON REMOVAL OF FLAP DRIVE MOTOR, FOUND THE SEAL PLATE P/N 176002 S/N 569341 SHEARED AWAY FROM MOTOR DUE TO CORROSION OF INTERNAL WRENCHING RETAINING BOLTS P/N MS24-667-8L.  THIS HYDRAULIC MOTOR MANUFACTURED BY MICKERS.
